Keller-Osserman estimates for some quasilinear elliptic systems - Archive ouverte HAL Access content directly
Journal Articles Communications in Pure and Applied Analysis Year : 2013

Keller-Osserman estimates for some quasilinear elliptic systems

(1) , (2) , (3)
1
2
3

Abstract

In this article we study quasilinear multipower systems of two equations of two types, in a domain $\Omega$ of R^{N} : with absorption terms, or mixed terms. Despite of the lack of comparison principle, we prove a priori estimates of Keller-Osserman type. Concerning the mixed system , we show that one of the solutions always satisfies Harnack inequality. In the case $\Omega$=B(0,1)\{0}, we also study the behaviour near 0 of the solutions of more general weighted systems, giving a priori estimates and removability results. Finally we prove the sharpness of the results.
Fichier principal
Vignette du fichier
Bidaut-Garcia-Yarur-CPAA-25-juin-12.pdf (239.78 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00565280 , version 1 (11-02-2011)
hal-00565280 , version 2 (26-08-2013)

Identifiers

Cite

Marie-Françoise Bidaut-Véron, Marta Garcia-Huidobro, Cecilia Yarur. Keller-Osserman estimates for some quasilinear elliptic systems. Communications in Pure and Applied Analysis, 2013, 12 (4), pp.1547-1568. ⟨10.3934/cpaa.2012.12⟩. ⟨hal-00565280v2⟩
178 View
192 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More